# SDR SWAA2021062988426

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 11,140 hours, 24,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS PHOTO ILLUMINATING STRIP COMING LOOSE BETWEEN ROWS 11 AND 13 ( CAPT SIDE ) / SECURED PHOTO ILLUMINATING STRIP USING SIP
